# SDR DXTA2025120205933

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 6,455 hours, 4,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 7 LIGHT INOP.   EXIT ON BULKHEAD DIM.   OUTSIDE RT OVERWING INOP.    REMOVED & REPLACED BATTERY PACKS.   OPS AND FUNCTIONAL CHECKS GOOD.IAW AMM 33-50-06
